Express Chemist Online Pharmacy
    Numark Paracetamol 2+Months 120mg/5ml Oral Suspension 100ml - Buy Online from Express Chemist UK Pharmacy
    
My Orders  |  Site Map
Main Menu > Pharmacy Medicines > Coughs, Colds, Flu and Sore Throats > Baby and Child Pain Relief > Numark Paracetamol 2+ Months120mg/5ml Oral Suspension 100ml
See Also: Numark Pain Relief

Numark Paracetamol 2+ Months120mg/5ml Oral Suspension 100ml

Numark Paracetamol 2+ Months120mg/5ml Oral Suspension 100ml
 
Click on image to enlarge


Price: £1.79 (incl VAT)
 
 
Price: £1.79 (incl VAT)    
 
 
Numark Paracetamol Suspension 100ml oral suspension for babies and children. For relief of mild to moderate pain and feverishness associated with teething, toothache, headache, colds, flu and post-immunisation fever.
  • For children 2 months and over.
  • Sugar free.
  • Cherry flavour.
Age:2-3 monthsDose:
1. Post vaccination fever. 2. other causes of pain and fever ONLY if your baby weighs over 4kg and was born after 37 weeks.One 2.5ml spoonful if necessary, after 4-6 hours, give a second 2.5ml dose.
  • Do not give to babies less than 2 months of age.
  • For infants 2-3 months no more than 2 doses should be given.
  • If further doses are needed, talk to your doctor or pharmacist.
Child's AgeHow much (up to 4 times in 24 hours)
3-6 monthsOne 2.5ml spoonful (small end)
6-24 monthsOne 5ml spoonful (Large end)
2-4 yearsone 5ml spoonful & one 2.5ml spoonful
4-6 yearsTwo 5ml spoonfuls (large end)
  • Do not give more than 4 doses in any 24 hour period.
  • Leave at least 4 hours between doses.
  • Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.
Ingredients:
Each 5ml contains 120mg Paracetamol, also contains liquid Malitol (E965) and Ethanol, Sorbitan Monoolate, Glycerol(E422), Magnesium Aluminuim Silicate, Saccharin Sodium (E954), Xanthan Gum, Cherry Flavour, Sodium Benzoate (E211), Citric Acid Monohydrate, Polysorbate 80 and Purified water.








Product code: 3716800     Price: £1.79 (incl VAT)    
 
Return to the Baby and Child Pain Relief page
Return to the Numark Pain Relief page
Return to the Express Chemist main page


Can't find what you are looking for? Search this site:
Numark Paracetamol 2+Months 120mg/5ml Oral Suspension 100ml - Buy Online from Express Chemist UK Pharmacy

Coughs
Beechams
Benylin
Lemsip
Olbas
Sudafed



Quinoderm
Treat Acne - from 2.19!


Salcura

A. Vogel


La Roche-Posay
Buy 3 or more save 10%


Express Chemist Value




Credit Cards Accepted

We are a responsible online chemist and offer an efficient, confidential service. All of our items are delivered in plain, sealed boxes or padded envelopes, with no advertising outside whatsoever.

Favourites: AlliAlpecinCanestenCuranailFreedermGlucosamineImodiumInfacolNicoretteNiquitinRegaineZoviraxmore...

Links: vision3k

© Paydens Ltd T/A Express Chemist 2015. Unauthorised use of images and text contained within this site is prohibited. Though we are an online pharmacy, information contained on this web site is not intended to replace discussions with a healthcare professional such as your doctor or a pharmacist. Always read the label and all product packaging before use.